MAUDE Adverse Event Report: CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the nurse (rn) noticed a large air bubble coming from the cannister, which measured 99cm (26 inches) and a second air bubble at the base of the tube towards the patient, which measured 12 cm (4 3/4 inches).The rn stopped the feeding pump, obtained new equipment and feeding bag, and started the set up with new equipment.This rn updated the leaving evening rn about defect found in air bag.She mentioned that she noticed an air bubble earlier and reprimed the line.The rn told her of previous experience and the steps to be taken if she encounter this situation again.There was no patient injury reported.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was confirmed; one line detached from the cassette.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16443594
Report Number1282497-2023-10740
Device Sequence Number5599590
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77100FD
Device Catalogue Number77100FD
Device Lot Number223110174
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown